Goldston, D.A. and Pintz, János and Yildirim, C.Y. (2013) Primes in tuples IV: Density of small gaps between consecutive primes. ACTA ARITHMETICA, 160 (1). pp. 37-53. ISSN 0065-1036
|
Text
pintz.pdf Download (198kB) | Preview |
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Gaps; DENSITY; Consecutive primes |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 06 Feb 2014 21:16 |
Last Modified: | 06 Feb 2014 21:16 |
URI: | http://real.mtak.hu/id/eprint/10064 |
Actions (login required)
![]() |
Edit Item |